# SDR ASAA2020091403167

- Difficulty date: September 10, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,851 hours, 13,681 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS00910
- Condition: Intermittent
- Location: Autothrottles
- Part time: 24,987 hours, 9,341 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  WILL MOMENTARILY ENGAGE, BUT KICKS OFF AFTER 3-5 SECONDS.  GROUNDED - YES.  INTERROGATED FMC, FOUND MULTIPLE FAULTS FOR ASM 1.  REMOVED AND REPLACED AUTOTHROTTLE SERVO MOTOR, IAW B737-800 AMM 22-31-91/401.  GROUND VERIFICATION TEST IS GOOD.
